# SDR FDEA201308312096

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196820000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LT SIDE CROSSBEAM AT FR38, INBD OF SEAT RAIL Y953, EVIDENCE OF DAMAGE   ON THE FWD FACE FWD CARGO BAY, LT SIDE CROSS BEAM AT FR38, INBD OF SEAT RAIL Y953 FWD FACE BLENDED IAW SRM 51-75-00 AND EA 6-5314-T0302193 P1, SURFACE REPROTECTED IAW 
SRM 53-10-15.
